# SDR DALA2023081106579

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,247 hours, 32,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 R1 DOOR, SLID ARM HANDLE NEEDS LUBE. SLIDE DOESNT ARM UNLESS HANDLE IS PRESSED HARD. CORRECTIVE ACTION: PERFORMED LUBRICATED OF SAFETY PIN GUIDE FITTING AS PER A320 FAM AMM 12-22-52-640-014-A. (8942190)
